Gosling

344d

I was off geodon for 1 day and after I got back on it I began having cravings for it hot/cold sweats a few hours before it was due. well, it took about a week of taking it again and finally it got back to normal. has anyone ever had anything like that happen before? cause I've been off it before but the cravings thing has never happened before then once it was back into my system whatever weird behavior I was having disappeared.

Excessive Sweating

Ziprasidone

View all
  • hopelessglass

    334d

    The cold sweats are normal when you moss a dose or when you take it but can’t absorb it due to food/sleep issues. It’s best to take a nice bath and try to relax, make sure to take your next dose on time, and just try to keep your geodon administration super regular — that inside or fever is a bitch.

  • hopelessglass

    334d

    *inside out

  • hopelessglass

    334d

    *miss not moss

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.